# SDR TWAA9810101

- Difficulty date: June 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N902TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49153
- System (JASC): 4990 · APU Oil System
- Part: Oil Pump
- Part number: 379580XXX
- Condition: Leaking
- Location: Apu
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN FULL COLD POSN LT AIR COND PACK REPORTED TO CAUSE OILY BURNING SMELL AND MADE CABIN APPEAR FOGGY.  CREW WENT TO MANUAL AND SMELL AND FOG WENT AWAY.  THE LT AND RT WATER SEPARATORS WERE REPLACED AND CHECKED OK.  LATER FLT REPORTED SLIGHT FUMES FROM LT PACK, WHICH WAS PLACARDED PER MEL.  ON OVERNIGHT TROUBLESHOOTING FOUND LT PACK OK, BUT OIL LEAK FROM APU.  REACTIVATED LT PACK AND PLACARDED APU INOP PER MEL.  CHECK-C 2-1-98 STL.  *S/D*  FOUND PACKINGS ON APU OIL PUMP ASSEMBLY BANJO FITTING WERE LEAKING, ALLOWING OIL TO LEAK ONTO PLATFORM AND ON INTO APU AIR INLET.  REPLACED PACKINGS ON OIL PUMP BANJO FITTING.
